Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I just began a product which has SA and AHA for ecne which seemed goo the first few days but now it feels rather stingy and burny and Ive redness in my nose and cheeks, feels like flushing. Not good I may have rosacea. It feels like rosacea after this anyhow

I am wondering should I just go back to the bp? I got a bit dry with bp but not this irritated.

Ive also been using a make up with sa and maybe its all too much.

Share this post


Link to post
Share on other sites

Salicylic acid can actually bring down redness as long as you don't use too high of a percentage. I do well with 2%-5%. I use Dianne Yvonne's 5% Serum currently. It does give me a bit of redness initially, but after about 20 minutes I'm actually paler than I was before.

However many rosaceans do not respond well to AHA.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×